# SDR ABXA020083

- Difficulty date: August 20, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N818AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46075
- Aircraft time: 75,328 hours, 25,464 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Landing Gear
- Part number: 57591015038N
- Part serial: 334
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WAS CORRODED IN THE FORWARD ATTACH LUG.  REPLACED THE RIGHT MAIN LANDING GEAR.
